# SDR AALA202404120461

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 10,262 hours, 3,781 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Open
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: IN ALL PHASE OF FLIGHT A PERSISTENT LIGHT AIR FRAME VIBRATION AND BUFFETING WAS FELT WITH AND WITHOUT AUTOPILOT ENGAGED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. INSPECTED AIRCRAFT PER AMM 05-51-67-280-801, FOUND APU DOOR OPEN. NO OTHER DEFECT NOTED AT THIS TIME.
